Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Inverse-closed Banach subalgebras of higher-dimensional non-commutative tori

Gröchenig, Karlheinz ; Leinert, Michael

In: Studia Mathematica, 234 (2016), Nr. 1. pp. 49-58. ISSN 0039-3223 (Druck-Ausg.), 1730-6337 (Online-Ausg.)

PDF, English - main document
Download (8MB) | Terms of use

Official URL:
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Studia Mathematica
Volume: 234
Number: 1
Publisher: Instytut Matematyczny PAN
Place of Publication: Warszawa
Date Deposited: 11 Dec 2020 16:55
Date: 2016
ISSN: 0039-3223 (Druck-Ausg.), 1730-6337 (Online-Ausg.)
Page Range: pp. 49-58
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: non-commutative torus, twisted convolution, GRS condition, inverse-closed, spectral invariance, enveloping C*-algebra
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative